MAUDE Adverse Event Report: DEPUY SPINE INC 5.5 EXP VERSE FEN SCR 7.0X30; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC 5.5 EXP VERSE FEN SCR 7.0X30; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199723730S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional product code: kwp, kwq.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot the dhr of product code: 199723730s, lot : 306959 was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 09.04.2021, qty:(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient had started feeling paint in left buttock postoperatively.The patient underwent for a surgery to treat of the primary posterior thoracolumbar fusion (t12-s1) due to l3 fracture on (b)(6) 2021.There was no further surgery schedule reported.The patient outcome unknown.This complaint involves one device.This report is for (1) 5.5 exp verse fen scr 7.0x30 this report is 1 of 1 for (b)(4).Related product complaint: (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X30
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12325515
Report Number1526439-2021-01703
Device Sequence Number20011815
Product Code NKB
UDI-Device Identifier10705034444536
UDI-Public10705034444536
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723730S
Device Catalogue Number199723730S
Device Lot Number306959
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR